# SDR GTIA2022031836321

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 9,905 hours, 4,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CABIN DOOR ASSIST BOTTLE NEEDS SERVICE-SERVICED R2 DOOR ASSIST IAW AMM 52-10-00.
